cart SHOPPING CART 0 item(s)
Nurofen 200mg 96
larger imageMove mouse over the image to magnify
01050

Nurofen 200mg 96

Effective in the temporary relief of pain and or inflammation.
NZ $26.99 NZ $19.99 Save NZ $7.00 incl GST
Qty.
Nurofen products are clinically proven to provide relief from a huge range of pains. From those niggling headaches, to persistent back pain and even the symptoms of flu, they have perfected a range of products to help target pain, right at the source. It also helps to reduce fever.

Ibuprofen is a NSAID (Non-Steroidal Anti-Inflammatory Drug) - the term used for a whole group of medications that have pain relieving and anti-inflammatory properties. It therefore works at the site of pain by blocking the production of the chemicals that cause pain and inflammation in the tissues of the body (these chemicals are called prostaglandins). Salt formats of ibuprofen such as sodium and lysine are modified versions of the NSAID, ibuprofen. Because they are both more water soluble than ibuprofen acid, they help the painkiller dissolve faster

INGREDIENTS:

Each tablet contains Ibuprofen 200mg

DIRECTIONS:

Adults and Children from 12 years, Take 2 tablets then 1 to 2 tablets every 4 to 6 hours up to a maximum of 6 tablets in 24 hours.

Children (7-12 years) 1 tablet every 6 to 8 hours as necessary up to maximum of 4 tablets in 24 hours.

BEFORE USE:

Seek medical advice  if you suffer asthma or are taking other medicines containing Ibuprofen, aspirin or other anti-inflammatory medicine.
You are taking medication regularly or are over 65 years old.


DO NOT TAKE:

  • If you have stomach ulcer or any other stomach disorders, kidney or heart problems.
  • If you are allergic to Ibuprofen, aspirin or other anti-inflammatory medicines.
  • During the first 6 months of pregnancy unless on Dr's advice and do not use at all in the last 3 months of pregnancy.
  • Do not use for more than 3 days at a time except with your Dr's advice.

CAUTION:

Do not exceed the recommended dose, excessive use can be harmful.
Stop taking and contact you Dr immediately if you have any allergic reactions.

 

You might also be interested in ...

Nurofen 200mg Tabs 48
NZ $16.99 NZ $14.50 Save NZ $2.49 incl GST
Panadol Rapid 20 Caplets
NZ $10.99 NZ $8.99 Save NZ $2.00 incl GST

ABOUT US


Onlinechemist.co.nz is a New Zealand wide online retail pharmacy supplying OTC (over-the-counter) Pharmacy-Only and General Sales Medicines, as well as other health-related products.  We also offer prescription medicines in accordance with a legal New Zealand prescription.  We are a registered pharmacy conveniently located in Waitakere City, Auckland and have been operating to the public as a licensed pharmacy since 1987.  
 
We strive to provide the most competitive prices for both prescription and non-prescription items in all of New Zealand.  We aim to simplify your shopping experience, and to minimise the time and cost of delivery for your convenience.  For us, it is about you as the customer, we do not believe in bombarding you or pushing unneccessary products, just getting you what you need promptly and at the best price.
 
In accordance with legal obligations, all medicines sold are under the supervision of a New Zealand Registered pharmacist, as well as this we have other relevant qualified staff working for us to deliver our promise of top service to you. We are located at:
 
Shop 4-4343 Great North Road
Glendene, 0602
Auckland
 
 
If you have any queries, dont hesitate to contact us:
 
By email:  enquiries@onlinechemist.co.nz

 
By mail:          PO Box 69 189,
                       Glendene, 0645
                       Auckland
 
By phone:   09 838 9580
 
By fax:        09 838 5359 
 

 

Glendene Village Pharmacy (2012) Ltd
GST 108-863-714


 
 

CONTACT US

Ph 09 838 9580
Fax 09 838 5359

enquiries@onlinechemist.co.nz

SHOP 4, GLENDENE VILLAGE
CNR OF GREAT NORTH RD AND TE ATATU RD
GLENDENE  AUCKLAND 0602
OR,
PO BOX 69-189
GLENDENE AUCKLAND 0645